# SDR AWXA200501373

- Difficulty date: October 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 73,453 hours, 28,863 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114N4004151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C10 CHECK DISCOVERED SMALL AREA OF DELAMINATION ON THE LOWER SURFACE OF THE NO. 3 SLAT TRAILING EDGE WEDGE AT WS 460L.  MAINTENANCE REMOVED DELAMINATION AREA ON THE NR 3 SLAT IAW BOEING 757-200 SRM 51-70-10-2R.  FABRICATED DOUBLER AND FILLER IAW BOEING 757-300 SRM 51-40-10-2R.  BONDED REPAIR PARTS TO THE NR 3 SLAT TRAILING EDGE WEDGE AT WS 460L IAW BOEING 757-200 SRM 51-70-10-2R.
